# SDR C2XA04TY113

- Difficulty date: July 23, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 14525523001
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4C INSPECTION THE CARGO DOOR RAMP ANGLE SUPPORTS AT FR.66 AND FR.67 WERE FOUND BENT. MAINT. REMOVED AND REPLACED THE CARGO DOOR RAMP ANGLE SUPPORTS IAW SRM 51-40-02.
